A characterization of Gorenstein toric Fano n-folds with index n and Fujita’s conjecture

Shoetsu Ogata, Huai Liang Zhao

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We give a characterization of Gorenstein toric Fano varieties of dimension n with index n among toric varieties. As an application, we give a stronger version of Fujita’s freeness conjecture and also give a simple proof of Fujita’s very ampleness conjecture on Gorenstein toric varieties.

Original languageEnglish
Pages (from-to)65-88
Number of pages24
JournalFar East Journal of Mathematical Sciences
Volume94
Issue number1
Publication statusPublished - 2014 Jan 1

Keywords

  • Fano variety
  • Toric variety

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A characterization of Gorenstein toric Fano n-folds with index n and Fujita’s conjecture'. Together they form a unique fingerprint.

Cite this